Some robust exact results on sample autocorrelations and tests of randomness (Corr: 1989V41 p279-81)

Dufour, Jean-Marie, Roy, Roch . Journal of Econometrics 1985. 29 :257-273

Locate this article in:

Bibtex

@article{CIS-62626,
  Author = {Dufour, Jean-Marie and Roy, Roch},
  Title = {Some robust exact results on sample autocorrelations and tests of randomness (Corr: 1989V41 p279-81)},
  Journal = {Journal of Econometrics},
  Volume = {29},
  Year = {1985},
  Pages = {257--273},
  Keywords = {Exchangeability}
}

Similar articles